On the category of commutative connected graded Hopf algebras over a perfect field
Fundamenta Mathematicae, Tome 101 (1978) no. 2, pp. 137-149
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Daniel Simson 1 ; Andrzej Skowroński 1
@article{10_4064_fm_101_2_137_149,
author = {Daniel Simson and Andrzej Skowro\'nski},
title = {On the category of commutative connected graded {Hopf} algebras over a perfect field},
journal = {Fundamenta Mathematicae},
pages = {137--149},
year = {1978},
volume = {101},
number = {2},
doi = {10.4064/fm-101-2-137-149},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-101-2-137-149/}
}
TY - JOUR AU - Daniel Simson AU - Andrzej Skowroński TI - On the category of commutative connected graded Hopf algebras over a perfect field JO - Fundamenta Mathematicae PY - 1978 SP - 137 EP - 149 VL - 101 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-101-2-137-149/ DO - 10.4064/fm-101-2-137-149 LA - en ID - 10_4064_fm_101_2_137_149 ER -
%0 Journal Article %A Daniel Simson %A Andrzej Skowroński %T On the category of commutative connected graded Hopf algebras over a perfect field %J Fundamenta Mathematicae %D 1978 %P 137-149 %V 101 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/fm-101-2-137-149/ %R 10.4064/fm-101-2-137-149 %G en %F 10_4064_fm_101_2_137_149
Daniel Simson; Andrzej Skowroński. On the category of commutative connected graded Hopf algebras over a perfect field. Fundamenta Mathematicae, Tome 101 (1978) no. 2, pp. 137-149. doi: 10.4064/fm-101-2-137-149
Cité par Sources :